JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIMIT BEHAVIORS FOR THE INCREMENTS OF A d-DIMENSIONAL MULTI-PARAMETER GAUSSIAN PROCESS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIMIT BEHAVIORS FOR THE INCREMENTS OF A d-DIMENSIONAL MULTI-PARAMETER GAUSSIAN PROCESS
CHOI YONG-KAB; LIN ZRENGYAN; SUNG HWA-SANG; HWANG KYO-SHIN; MOON HEE-JIN;
  PDF(new window)
 Abstract
In this paper, we establish limit theorems containing both the moduli of continuity and the large incremental results for finite dimensional Gaussian processes with N parameters, via estimating upper bounds of large deviation probabilities on suprema of the Gaussian processes.
 Keywords
Gaussian process;quasi-increasing;regularly varying function;large deviation probability;
 Language
English
 Cited by
1.
Path properties of l p -valued Gaussian random fields, Science in China Series A: Mathematics, 2007, 50, 10, 1501  crossref(new windwow)
 References
1.
Y. K. Choi, Erdos-Renyi-type laws applied to Gaussian processes, J. Math. Kyoto Univ. 31 (1991), no. 3, 191-217

2.
Y. K. Choi, Asymptotic behaviors for the increments of Gaussian random fields, J. Math. Anal. Appl. 246 (2000), no. 2, 557-575 crossref(new window)

3.
Y. K. Choi and K. S. Hwang, How big are the lag increments of a Gaussian process?, Comput. Math. Appl. 40 (2000), 911-919 crossref(new window)

4.
Y. K. Choi and N. Kono, How big are the increments of a two-parameter Gaussian process?, J. Theoret. Probab. 12 (1999), no. 1, 105-129 crossref(new window)

5.
E. Csaki, M. Csorgo, Z. Y. Lin, and P. Revesz, On infinite series of independent Ornstein-Uhlenbeck processes, Stochastic Process Appl. 39 (1991), 25-44 crossref(new window)

6.
M. Csorgo, Z. Y. Lin, and Q. M. Shao, On moduli of continuity for local time of Gaussian processes, Stochastic Process Appl. 58 (1995), 1-21 crossref(new window)

7.
M. Csorgo, R. Norvaisa, and B. Szyszkowicz, Convergence of weighted partial sums when the limiting distribution is not necessarily random, Stochastic Process Appl. 81 (1999), 81-101 crossref(new window)

8.
M. Csorgo and P. Revesz, How big are the increments of a multi-parameter Wiener process?, Z. Wahrsch. verw. Gebiete 42 (1978), 1-12 crossref(new window)

9.
M. Csorgo and P. Revesz, Strong Approximations in Probability and Statistics, Academic Press, New York, 1981

10.
M. Csorgo and Q. M. Shao, Strong limit theorems for large and small increments of $l^p$-valued Gaussian processes, Ann. Probab. 21 (1993), no. 4, 1958-1990 crossref(new window)

11.
M. Csorgo and Q. M. Shao, On almost sure limit inferior for B-valued stochastic processes and applications, Probab. Theory Related Fields 99 (1994), 29-54 crossref(new window)

12.
M. Csorgo, B. Szyszkowicz, and Q. Wang, Donsker's theorem for self-normalized partial sum processes, Ann. Probab. 31 (2003), 1228-1240 crossref(new window)

13.
P. Deheuvels and J. Steinebach, Exact convergence rates in strong approximation laws for large increments of partial sums, Probab. Theory Related Fields 76 (1987), 369-393 crossref(new window)

14.
N. Kono, The exact modulus of continuity for Gaussian processes taking values of finite dimensional normed space, Trends in Probab. Related Analysis, SAP'96, World Scientific, Singapore, 1996, 219-232

15.
M. R. Leadbetter, G. Lindgren, and H. Rootzen, Extremes and Related Properties of Random Sequences and Processes, Springer-Verlag, New York, 1983

16.
W. V. Li and Q. M. Shao, A normal comparison inequality and its application, Probab. Theory Related Fields 122 (2002), 494-508 crossref(new window)

17.
Z. Y. Lin and Y. K. Choi, Some limit theorems for fractional Levy Brownian fields, Stochastic Process Appl. 82 (1999), 229-244 crossref(new window)

18.
Z. Y. Lin and Y. K. Choi, Some limit theorems on the increments of a multi-parameter fractional Brownian motion, Stochastic Anal. Appl. 19 (2001), no. 4, 499-517 crossref(new window)

19.
Z. Y. Lin and C. R. Lu, Strong Limit Theorems, Kluwer Academic Publ., Hong Kong, 1992

20.
Z. Y. Lin and Y. C. Qin, On the increments of $l^{\infty}$-valued Gaussian processes, Asymptotic Methods in Probab. and Statistics edited by B. Szyszkowicz, Elsevier Science, 1998, 293-302

21.
J. Ortega, On the size of the increments of non-stationary Gaussian processes, Stochastic Process Appl. 18 (1984), 47-56 crossref(new window)

22.
Q. M. Shao, Recent developments on self-normalized limit theorems, Asymptotic Methods in Probability and Statistics edited by B. Szyszkowicz, Elsevier Science, 1998, 467-480

23.
D. Slepian, The one-sided barrier problem for Gaussian noise, Bell. System Tech. J. 41 (1962), 463-501 crossref(new window)

24.
J. Steinebach, On the increments of partial sum processes with multi-dimensional indices, Z. Wahrsch. verw. Gebiete 63 (1983), 59-70 crossref(new window)

25.
J. Steinebach, On a conjecture of Revesz and its analogue for renewal processes, Asymptotic Methods in Probability and Statistics edited by B. Szyszkowicz, Elsevier Science, 1998, 311-322

26.
B. Szyszkowicz, $L_p-approximations$ of weighted partial sum processes, Stochastic Process Appl. 45 (1993), 295-308 crossref(new window)

27.
L. X. Zhang, Some liminf results on increments of fractional Brownian motions, Acta Math. Hungar. 71 (1996), no. 3, 215-240 crossref(new window)

28.
L. X. Zhang, A note on liminfs for increments of a fractional Brownian motion, Acta Math. Hungar. 76 (1997), 145-154 crossref(new window)